MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ANTHEM RF CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ANTHEM RF CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM3210
Medical Device Problem Codes Failure to Interrogate (1332); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported the pacemaker exhibited a radio frequency (rf) telemetry anomaly.The pacemaker was explanted and replaced.The patient condition was unknown.No further information was reported on this event.
 
Event or Problem Description
New information noted the patient initially presented prior to a routine generator exchange.During the device check, the pacemaker could not be interrogated through inductive telemetry.The pacemaker was explanted and replaced.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of failure to interrogate through radio frequency (rf) telemetry was confirmed.The pacemaker was received at elective replacement indicator (eri) communication through inductive telemetry only.As the device reaches eri, rf telemetry becomes unavailable to save battery.Review of the device image indicates rf telemetry was enabled in the field.Electrical and longevity assessments were normal with no anomalies found.

Brand Name
ANTHEM RF CRT-P
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16997825
Report Number2017865-2023-20965
Device Sequence Number7067220
Product Code NKE
UDI-Device Identifier05414734503785
UDI-Public05414734503785
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2014
Device Model NumberPM3210
Device Catalogue NumberPM3210
Device Lot Number4137593
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUICKFLEX MICRO; TENDRIL STS; TENDRIL STS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale